Hi, honeydew! Welcome to the forum!! Could you give us a little background information ~ what meds you've been on, your diagnosis and such? We might be able to give you better information and advice if we know your history and the specific questions you have.
Hope to hear from you again soon. WCV
Hello honeydew; so sorry to hear of your recent trouble.. Please write us again
and let us know how you are feeling taking the tileptal..I have never taken that medicine before. But keep reading the posts on Drugs.com and you will
make friends and learn alot about differant Dr.'s and differant situations
that might help give you some insight. And you will learn alot. Hope to
hear from you soon:) Hang Tough Now & Always!~~P.S. My sweetie calls
me "his" Honeydew all the time--- (CORNBALL)**dd**
well how far back you want to go. my first time in i was 13. then add 5 more times in on that. ive haad my share of mental health issues. my recent one has left me severely impaired. ive been on all the meds you can imagine. from lithium to zoloft. ive been on thorazine, xanax, lamictal, sonata, lunesta, zyprexa, Neurontin, transzine, you name it ive had it. im 31, I had a hysterectomy last november 2012. that didnt help me none. Well the meds my Dr has put me on one of them is making me feel completely stupid. IDK if it is the abilify, trileptal, or the doxepin. none of them a high dose. 5mg,300mg 2x's, 50mg at bed. thxs for reading, and all the wonderful feedback.
Hi, again, honey! I doubt this will give you the answer you're looking for ~ but here goes ~ any one of these medications taken alone can have possible side effects for some people. Taken together they can exaggerate these side effects and/or, by interacting, cause other side effects in some people. Then, are you taking other meds ~ hormone replacements, meds for other medical conditions, OTCs, alcohol? Meds prescribed by another doctor that this doctor isn't aware of? Have these meds just recently been prescribed and maybe these are transient side effects that will ease with a little more time?
I really think the best way to go is a sit-down discussion with your doctor, telling him everything you're taking, everything you're feeling, and asking him to re-evaluate your entire medical history ~ and then give you advice.
Good luck to you! Please stay in touch! WCV
Hey, hon! Well, good that you talked with your doctor. Just saying, I've never really had any significant side effects from any meds I've taken in the past, but when I first started my current med (an AD, not Abilify, but one of the very potent ones) I had some trouble for a good 2mos before my system really adjusted to it. Now, I wouldn't want to live without ~ no side effects at all and I've literally never been so *normal*, focused, happy, productive.
Good luck, hon! WCV
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2012 • 2 answers
Posted 16 Dec 2012 • 2 answers
Posted 9 Oct 2013 • 1 answer
Posted 15 Dec 2015 • 3 answers
Posted 20 Sep 2016 • 3 answers